B-n-MAXIMAL OPERATOR AND B-n -SINGULAR INTEGRAL OPERATORS ON VARIABLE EXPONENT LEBESGUE SPACES


Ekincioglu İ. , Guliyev V. S. , Kaya E.

MATHEMATICA SLOVACA, vol.70, no.4, pp.893-902, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1515/ms-2017-0401
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.893-902
  • Keywords: variable exponent Lebesgue spaces, B-n-maximal operator, B-n -singular integral operators, Laplace-Bessel differential operator, BOUNDEDNESS

Abstract

In this paper, we prove the boundedness of the B-n maximal operator and B-n singular integral operators associated with the Laplace-Bessel differential operator Delta(Bn) on variable exponent Lebesgue spaces. (C) 2020 Mathematical Institute Slovak Academy of Sciences